# SDR UIEA2020071801571

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,169 hours, 19,066 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: P399
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR FWD CABIN TEMP FWD CABIN CONTROL INOPERATIVE.  R & R TRIM AIR MODULATING VALVE IAW AMM 21-61-07.  OPS CHECKED GOOD.
